# SDR JR2R2011092700426

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031156
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH FLANGE AT STATION 364 HAS EDGE DAMAGE BETWEEN STRINGER 10L AND 11L.  BLENDED IAW RO CRJ9-53-0783.
